# SDR 57171

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 15,961 hours, 23,878 cycles
- Engine: Pwa PT6A6
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part serial: UE218
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE FROM PIT CREW NOTICED CAPT'S GYROSCOPIC DIRECTIONAL COMPASS SYSTEM WASN'T WORKING CORRECTLY. SO DECEIDED TO RETURN TO PIT. AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT. T/S REPAIRED PINS 5 AND 7 OF CONNECTOR J203 AT NR 1 FLUX DETECTOR. OPS CK GOOD. P/N FREESTOCK
